# SDR MALA010393

- Difficulty date: April 4, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, NLG AXLE FITTING IS CORRODED AT MATING SURFACE TO NOSE STRUT PISTON.  REFER TO 409 CARD 122801.  MAINTENANCE REMOVED AND REPLACED AXLE FITTING.
